Accutane a Cause?

General discussion of male pelvic pain
Post Reply
BG0013
Experienced
Experienced
Posts: 100
Joined: Sun May 08, 2005 12:18 am

Accutane a Cause?

Post by BG0013 » Thu Apr 27, 2006 4:10 pm

I've used opiates, accutane, and steroids.. At one point, I used all three at one for a couple weeks, and this was exactly when this whole thing started.....
Age 21.. | Symptoms: Extreme discomfort in bladder, and lower abdomen.. To the point that I can't sit still, and sleep, can't do anything.. The only that will help is getting into the bath... Urinary frequency, Urinary hesitancy, sometimes taking a few minutes to get just a little bit out.. Sometimes lower back pain when I lay down at night.. Never have the golf ball feeling everybody talks about, and never have a problem sitting down.. Helps: Hot baths, Xanax (but makes me extremely tired), stretching (it seems like only sometimes), pain killers (ex: Percocet, but if I take them, they end up making me worse the next days following, probably due to the urinary retention they cause).. Makes worse: Stress is the main main thing, caffeine and spicy foods too, but not really a whole whole lot.. only a moderate amount..

This topic has 15 replies

You must be a registered member and logged in to view the replies in this topic.


Register Login
 
Post Reply

Who is online

Users browsing this forum: No registered users and 1 guest